# SDR SWAA2020041420337

- Difficulty date: March 6, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SKATE ANGLE HAS CHAFING IN MULTIPLE AREAS AT VERTICAL STAB BS1012 LBL15. / REMOVED; LOCATED; DRILLED AND INSTALLED NEW SKATE ANGLE STA;1012 LBL15 PER SRM 51-40-05; SRM 51-40-02 AND DWG; 147A0030. 91195U 3-9-20
